# SDR HNAA2018032600066

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 54,374 hours, 64,534 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUSHER SYSTEM FAILED DURING TAXI OUT WITH STALL WARNING 1 AND 2 FAIL.  FOUND BOTH AOA VANES OUT OF POSITION. RESET THE VANES.  STALL WARNING SYSTEN OPS AND TESTED NORMAL.
